Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generalizations of two theorems of Janiszewski


Author: R. H. Bing
Journal: Bull. Amer. Math. Soc. 51 (1945), 954-960
Part II: Bull. Amer. Math. Soc., Volume 52, Number 6 (1946), 478--480
MathSciNet review: 0013904
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Eilenberg, Transformations continues en circonférence et la topologie du plan, Fund. Math. vol. 26 (1936) pp. 61-112.
  • 2. Z. Janiszewski, Sur les coupures du plan faites par les continus (in Polish), Prace matematyczno-fizyczne vol. 26 (1913) pp. 11-63.
  • 3. F. Burton Jones, Certain consequences of the Jordan curve theorem, Amer. J. Math. 63 (1941), 531–544. MR 0004770 (3,59d)
  • 4. B. Knaster and C. Kuratowski, Sur les continus non-bornés, Fund. Math. vol. 5 (1924) pp. 23-58.
  • 5. B. Knaster and C. Kuratowski, Sur les ensembles connexes, Fund. Math. vol. 2 (1921) pp. 206-255.
  • 6. C. Kuratowski and S. Straszewicz, Généralisation d'un théorème de Janiszewski, Fund. Math. vol. 12 (1928) pp. 152-157.
  • 7. C. Kuratowski, Sur la séparation d'ensembles situés sur le plan, Fund. Math. vol. 12 (1928) pp. 214-239.
  • 8. R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722 (27 #709)
  • 9. Anna M. Mullikin, Certain theorems relating to plane connected point sets, Trans. Amer. Math. Soc. 24 (1922), no. 2, 144–162. MR 1501219, http://dx.doi.org/10.1090/S0002-9947-1922-1501219-4
  • 10. S. Nikodym, Sur les coupures du plan faites par les ensembles connexes et les continus, Fund. Math. vol. 7 (1925) pp. 15-23.
  • 11. S. Straszewicz, Über die Zerschneidung der Ebene durch abgeschlossene Mengen, Fund. Math. vol. 7 (1925) pp. 159-187.
  • 12. S. Straszewicz, Über eine Verallgemeinerung des Jordan'schen Kurvensatzes, Fund. Math. vol. 4 (1923) pp. 128-135.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08480-8
PII: S 0002-9904(1945)08480-8